We prove a q-series identity that generalizes Macdonald's A(2)2n η-function identity and the Rogers–Ramanujan identities. We conjecture our result to generalize even further to also include the Andrews–Gordon identities.
Bulletin of the London Mathematical Society Vol. 44, Issue 1, p. 1-11
This is a pre-copy-editing, author-produced PDF of an article accepted for publication in Bulletin of the London Mathematical Society following peer review. The definitive publisher-authenticated version Bulletin of the London Mathematical Society Vol. 44, Issue 1, p. 1-11 is available online at: http://blms.oxfordjournals.org/content/44/1/1